# SDR SIMA20160303003

- Difficulty date: March 3, 2016
- Submitted: March 9, 2016
- Operation: Air carrier
- Aircraft: N639AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145182
- Aircraft time: 39,058 hours, 35,283 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 14527606005
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MBV INSPECTION, A DENT WAS FOUND, BETWEEN FRAME 7 & 8, BETWEEN STRINGERS 13R & 15R.  ACFT WAS REMOVED FROM SERVICE & WILL BE RETURNED TO SERVICE AFTER MBV INSPECTION.  REPAIRED DENT IAW ERS-EM-53MR-1954.  REPAIR MATERIALS, DOUBLER 2024T3 0.040", & FILLER 2024T3 0.032".
